# SDR VNAA20251109001

- Difficulty date: November 5, 2025
- Submitted: November 9, 2025
- Operation: Air carrier
- Aircraft: N631NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15375
- Aircraft time: 20,436 hours, 15,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS ON STGR 15LH BTW FS 669.40/FS 902 (5EAS) AT PAX CABIN.  CORROSION ON SEAT RAILS ON STGR 15LH BTW FS=669.40/FS=902 (5EAS) AT PASSENGER CABIN. WAS EVALUATE OUT LIMITS PER SRM  53-41-49-101-001-A02  AND WERE REPLACED PER AMM 53-00-49.
